# SDR USAA2009012790195

- Difficulty date: January 22, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 49,467 hours, 32,858 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Arm
- Part serial: 04317
- Condition: Cracked
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - NR 5 SPOILER INBOARD ACTUATOR ARM IS CRACKED ON OUTBOARD FINGER.  REPLACED NR 5 SPOILER IAW B737 AMM 27-62-12.
